Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes palpitations and breathing difficulty?

I have been having some symptoms at night when I lay down for the night. Start to feel increased heart rate, then sinuses seem to open clear, then I seem to have shallow breathing, then I develop a chill like shivering. I have been taking a tylenol pm or just plain benadryl to calm these symptoms, which seems to work, but I am concerned what they may be.
Tue, 10 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Do these symptoms appear only after lying down? Or do you feel difficulty in breathing even after regular walking or doing regular daily activities?

These are suggestive of congestive cardiac failure. Consult the physician and get properly examined for cardiovascular problems.

For fever and chills you can use Tylenol but not more than 8 hourly. However, do not use Benadryl frequently without physician’s advice.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Hiren Hirpara
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have palpitation almost every morning for the last few days, I have medications taken everyday since February this year for I have experienced...